Advertisement

Reactions Weekly

, Volume 1760, Issue 1, pp 112–112 | Cite as

Immunosuppressants

Isolated abdominal nocardiosis: case report
Case report
  • 53 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

An 11-year-old girl developed isolated abdominal nocardiosis during immunosuppressive treatment with antithymocyte globulin, ciclosporin, corticotropin, cyclophosphamide, prednisone, rituximab, mycophenolate mofetil, unspecified steroid and tacrolimus [not all routes and dosages stated].

The girl, who had end-stage renal disease (ESRD), underwent a renal transplant. She was diagnosed with nephrotic syndrome at the age of 8 years and complete remission was observed following 9 weeks of an unspecified steroid treatment. After 7 months, she started receiving tacrolimus, following which partial remission was noted. She was receiving anti‐infective prophylaxis with multiple drugs. Multiple breakthrough relapses occurred during 18 months of tacrolimus therapy. She further received...

Reference

  1. Acharya R, et al. Isolated abdominal nocardiosis in a pediatric renal transplant recipient. Pediatric Transplantation 23: No. 4, Jun 2019. Available from: URL: http://doi.org/10.1111/petr.13392 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations